# SDR YENA200203

- Difficulty date: February 15, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N533JB
- Make and model: Airbus A320-232
- Aircraft serial: 1652
- Aircraft time: 137 hours, 65 cycles
- System (JASC): 2330 · Entertainment System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 58, PBI TO JFK, IN FLIGHT, ELECTRICAL ODOR COMING FROM SEAT ROW 24ABC, PULLED LIVE TV CB'S.  REMOVED AND REPLACED 24B SEB IAW LIVE TV MM 23-39-00 PRECAUTIONARY, OPS CHECK OK.
